About

Phorpain Gel if for the relief of pain of non-serious arthritic conditions. This gel provides the best pain relief, when you need it most.

Phorpain Max Strength gel is effective at reducing inflammation and pain.

Contains ibuprofen gel 10%. Ibuprofen and belongs to a group of medicines called non-steroid anti-inflammatory drugs (NSAIDs). These medicines reduce pain and inflammation.

Phorpain Gel is used for the relief of pain and inflammation associated with conditions such as:

  • Backache
  • Mild to moderate arthritic conditions
  • Rheumatic and muscular pain
  • Sprains
  • Strains
  • Sports injuries
  • Neuralgia

Do NOT use Phorpain Gel...

  • If you are allergic to ibuprofen or any other ingredients of the product
  • If you have asthma, allergic runny nose (Rhinitis) or itchy, red, raised skin rash (Urticaria) and have ever had a bad reaction to aspirin, ibuprofen or other NSAIDs in the past
  • On broken, damaged, diseased or infected skin
  • If you are pregnant or breastfeeding, unless your doctor tells you

Always consult with your doctor or pharmacist before using this product.

Phorpain 10% Gel Dose:

Adults, the elderly and children over 12 years: Squeeze 2 to 5cm of the gel from the tube and lightly rub into the affected area until absorbed.

The dose should not be repeated more frequently than every four hours and no more than 4 times in any 24 hour period.

Wash hands after each application. Do not exceed the stated dose. Review treatment after 2 weeks, especially if the symptoms worsen or persist.

Children under 12 years: Do not use on children 12 years of age, except on the advice of a doctor.

Contains:

10% w/w Ibuprofen, Hydroxyethyl Cellulose, Sodium Hydroxide, Benzyl Alcohol, Isopropyl Alcohol, Purified Water.

Caution:

Apply with gentle massage only. Avoid contact with eyes, mucous membranes and inflamed or broken skin. Discontinue if rash develops. Not for use with occlusive dressings.

Do not exceed stated dose. Keep out of reach of children. For external use only.

Travelpharm carries a range of other ibuprofen containing medicines all available at great prices

Reviews

About us

At Travelpharm we offer FREE delivery on most orders over £35, we aim to provide the best price and service at all times. With genuine products dispensed from our UK pharmacy, we aim to offer a website and service that strives to help you choose the most efficient, suitable medicines for you and your family.

Learn about Travelpharm and who we are!
  • GSK Logo - Malarone Tablets
  • Lilly Logo
  • Novartis Logo
  • p&g Logo
  • Roche Logo
  • Teva Logo
Popular Treatments
We've found a few items you may be interested in